# SDR UPS06547112

- Difficulty date: March 21, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 11,505 hours, 16,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101522
- Condition: Dented
- Location: Bs 1480 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN AFT CARGO COMPARTMENT FUSELAGE.  COMPLIED WITH EA NR 757-5362-27-A1400 AND UPS EO NR B757-5310-24185-A.
